I used monistat 1 couple days ago to cure a light yeast infection. The symptoms seem to be gone however I still have discharge from the actual treatment (ointment from oval). Is this normal? I'm concerned that tho product is still "in" me. Ha. I was told using a tampon would help soak up the remaining product. Help!!
This is normal and ok! The vagina is self cleaning and will eventually discharge or flush all the medication from within. Just allow it to drain from the vagina as it will. You can use a small sanitary napkin or panty liner to absorb the excess if necessary to protect your panties and keep them dry. Monistat 1 is supposed to stay within the vagina for several days. the medication needs to clear naturally to completely kill the infection so DO NOT douche or "use a tampon to soak up the extra" It should be pretty much all clear after a week at most. It is working the way it is supposed to work. Monistat used to have to be used for seven days in a row. The newer shorter dosing formulas are formulated to stay within the vagina to work without having to reapply every day for seven days. This makes it more convenient for women. Creams/ointments are a bit messy but they are effective. If you dont like the creams or ointments vaginally, you can ask your Dr about the Diflucan pill. Diflucan pill is available by prescription only but one pill will cure a vaginal "yeast" or Candida infection and you take it by mouth so it is a lot less messy.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Monistat-1 - I've had a yeast infection in the past but just a couple days ago I experienced similar
Posted 17 Dec 2015 • 2 answers
Posted 12 Feb 2016 • 1 answer
Posted 20 Jun 2016 • 1 answer
Posted 17 Feb 2017 • 0 answers
MONISTAT 1 - Used Two Days Ago And Still Have Cottage-Cheese-Like Discharge and Burning After I Pee?
Posted 17 days ago • 0 answers